# SDR SWIA2020040750008

- Difficulty date: February 16, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT EQUIPTMENT FS 625 CLIP IS CRACKED AT STR 14R R/H SIDE.   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED CLIP AT AFT FS 625 STR 14R RH REF BOMBARDIER DWG AND CRJ200 SRM. SEE ATTACHED SKY CARD
